Thank you

Oct. 20th, 2013 09:25 pm
linda_joyce: (Default)
[personal profile] linda_joyce
 Thank you all for your birthday greetings, I've been a little busy this weekend with celebratory lunches and teas, much more my style than wild parties.  I have also been very tired for the last ten days.  By last blood test tes for my diabetes  showed up Vitamin B12 dficiency, apparently it a common side affect of the Metformin I take for my diabetes..  The most obvious symptoms is Breathlessness and utter weariness, it is easily controlable by 3 monthly injections of B12.  The first one bucked me up very quickly but the affects wore off about 10 days ago.  Luckily I was due for my second injection on my birthday and it did give me a little more energy but it has taken a couple of days to get the full effects.  I may get round to posting a little more often in future.

(no subject)

Date: 2013-10-20 11:24 pm (UTC)
shinsetsu: (Default)
From: [personal profile] shinsetsu
Breathlessness and weariness also sound like heart symptoms. Have they checked your heart and lungs?

Profile

linda_joyce: (Default)
linda_joyce

February 2014

S M T W T F S
       1
2345678
9101112131415
161718192021 22
232425262728 

Most Popular Tags

Page Summary

Style Credit

Expand Cut Tags

No cut tags
Powered by Dreamwidth Studios